MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942832350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
(b)(6) study.It was reported that a perforation occurred.On (b)(6) 2021, the index procedure was performed.The 100% stenosed target lesion was located in the proximal right coronary artery (rca) extending to the first right posterolateral branch (1st rpl) and was 90mm long, with a reference vessel diameter of 4mm.The target lesion was predilated with 2.5mm largest balloon with maximum inflation pressure of 14mm using ivus.The lesion was treated with the placement of a 3.50 mm x 32 mm study stent.Post dilatation was performed with a 4mm balloon inflated to maximum pressure of 18mm.Timi flow was 0, with a 100% residual stenosis.A perforation was noted.However, no thrombus and abrupt closure were noted post procedure.No further complications were reported in relation to this event.On (b)(6) 2021, the subject was discharged on dual antiplatelet therapy.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12454737
Report Number2134265-2021-11512
Device Sequence Number11061385
Product Code NIQ
UDI-Device Identifier08714729985778
UDI-Public08714729985778
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2021
Device Model NumberH7493942832350
Device Lot Number0026505660
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR